# SDR VTZA990051

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD-SYR - FLT 7316 - DURNIG TAXI, AIRCRAFT RETURNED TO IAD AND MADE AN UNSCHEDULED LANDING DUE TO PRESSURIZATION INTERMITTENT, INOP IN AUTO AND MANUAL.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER CHECK VALVE.  OPS CHECK OF MANUAL AND AUTO PRESSURE MODES NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
